# SDR RAIA00204123

- Difficulty date: April 10, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 14,828 hours, 14,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- EMERGENCY PATH LIGHTS OUT AT ROW 3 & 4.  RECONNECTED PATH LIGHT ELECTRICAL CONNECTOR.
